MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN 10MM FLAT FULL FLUTED W/ 3/16IN TR; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN 10MM FLAT FULL FLUTED W/ 3/16IN TR; CATHETER, IRRIGATION
Model Number 2215
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Scar Tissue (2060); Foreign Body In Patient (2687)
Date of Event 03/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: g07002 - device not returned.Additional information has been requested and received.If further details are received at a later date a supplemental procedure name? bodylift.It was noted that this occurred ¿intra operatively¿ is that accurate? a second procedure was needed to remove without replacing the drain.If yes, was the drain replaced during that same /initial procedure? a second procedure was needed to remove without replacing the drain.Or was a 2nd procedure required remove and to place a new drain? a second procedure was needed to remove without replacing the drain.Were there any intra-operative complications? no.Where was the tip of drainage tube located? under the scar.How was the drain secured? attached to the skin with 2-0 vicryl.What was the date of first activation? at the end of the first intervention.How was the product function verified following the first activation? checking the hold of the fastener by pulling on it, holding the vacuum.Who monitored the drainage and how often? ward nurse, 3 times a day.When was the breakage first noted? loss of the vacuum at the post-op d+2.Observation of rupture of the redon on the post-op d+4 even before the attempt to remove it.The diagnosis and indication for the index surgical procedure? sequels of weight loss.Were any concomitant procedures performed? no.What symptoms did the patient experience following the index surgical procedure? onset date? loss of the vacuum at the post-op d+2.What is the physician¿s opinion as to the etiology of or contributing factors to this event? defect of solidity of the transparent and white junction of the redon.What is the patient's current status? small scarring problem at the level of the surgical revision.No product available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent a bodylift procedure on and unknown date and a drain was used.Device defective, loss of the vacuum at the post-op day 2.Observation of rupture on the post-op day 4, even before the attempt to remove it.A second procedure was needed to remove without replacing the drain.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE SI DRAIN 10MM FLAT FULL FLUTED W/ 3/16IN TR
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram
IN  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16663591
Report Number2210968-2023-02281
Device Sequence Number20487216
Product Code GBX
UDI-Device Identifier10705031003514
UDI-Public10705031003514
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2215
Device Catalogue Number2215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2-0 VICRYL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown